# SDR SIMA20120504001

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 20,301 hours, 20,301 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 4030392540303920
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3214 IN CRUISE FLIGHT THE CREW REPORTED THEY GOT E1 BLEED LEAK EICAS MESSAGE FOLLOWED AOM E1 BLEED SHUT OFF MESSAGE CLEARED AND EMERGENCY DECLARED AND LANDED IN MAF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  NO OTHER PROBLEMS NOTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED O-RINGS AT JOINTS 1, 9, 21 & 23 ON NR 1 BLEED DUCT AS PER EMB MM 36-11-10.  LEAK CHECK FOUND TO BE GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
